• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Poincaré polynomial of the space Mо,n(C) and the number of points of the space Mо,n(Fq)

Moscow University Mathematics Bulletin. 2017. Vol. 72. No. 4. P. 154-160.
N. Ya. Amburg, Kreines E. M., Shabat G. B.

A combinatorial proof that the number of points of the space Mо,n(Fq) satisfies the recurrent formula for the Poincaré polynomials of the space Mо,n(C) is obtained.

Original Russian Text © N.Ya. Amburg, E.M. Kreines, and G.B. Shabat, 2017, published in Vestnik Moskovskogo Universiteta, Matematika. Mekhanika, 2017, Vol. 72, No. 4, pp. 20–27.